Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 372176, 10 pages
Research Article

Hyers-Ulam Stability of the Delay Equation

1Mathematics Section, College of Science and Technology, Hongik University, Jochiwon 339-701, Republic of Korea
2Department of Mathematics, Pedagogical University of Cracow, Podchorążych 2, 30-084 Kraków, Poland

Received 11 September 2010; Accepted 25 November 2010

Academic Editor: Yong Zhou

Copyright © 2010 Soon-Mo Jung and Janusz Brzdęk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Soon-Mo Jung and Janusz Brzdęk, “Hyers-Ulam Stability of the Delay Equation ,” Abstract and Applied Analysis, vol. 2010, Article ID 372176, 10 pages, 2010.